MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305551
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the label on side of box does not match the label that is on the top with a bd sharps coll¿ next gen 5.4qt clear 20/pack.The following information was provided by the initial reporter: it was reported that the label on the top of the box did not match the label on the side of the box.
 
Additional Manufacturer Narrative
Dhr/ncmr review dhr review process can¿t be performed due to the lot number was not provided from customer.A review of the ncmr¿s was performed; the result showed there were no issues reported like incorrect product number printed on label for the same part number throughout the last twelve months.Investigation based on the pictures provided from customer the following observations were made: ¿ the label sent to end user doesn¿t belong to flex ¿ a different box was used by distributor (medline) ¿ a re-packaging process is being performed by distributor according with this investigation this failure mode isn¿t related to manufacturing process because the distributor is doing a repackaging process were apparently, they have a different lot to traceability of the product sold to end user.Risk assessment a risk assessment isn¿t needed because there is not a failure mode related to manufacturing process.Root cause re-packaging process performed by distributor corrective action n/a conclusion based on this investigation this failure mode isn¿t related to manufacturing process because the distributor is doing a repackaging process were apparently, they have a different lot number to perform the trace-ability of the product sold to end user.All the complaint information was captured for tracking and trending purposes.H3 other text : see section h.10.
 
Event or Problem Description

Brand Name
BD SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9616524
Report Number2243072-2020-00064
Device Sequence Number2830176
Product Code FMI
UDI-Device Identifier50382903055512
UDI-Public50382903055512
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305551
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;